# SDR DALA2021120207453

- Difficulty date: November 29, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 65,811 hours, 24,257 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2034505) DURING INSPECTION FOUND RT MLG H-BLOCK UPPER OUTBD ATTACH POINT HAS CORROSION. REPAIRED PER B737-800 SRM 57-20-90.
